# SDR 2010FA0000433

- Difficulty date: April 5, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 65B903626
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE STIFFENER OF THE NR 3 PYLON.  INSTALLATION SPLICE REPAIR ANGLES.
